# SDR AALA202101049029

- Difficulty date: December 20, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER SHAPE FITTING BETWEEN FR 66 TO FR 68 AND STR 23R IN AFT GALLEY AREA, MEASURING  L-0.493 INCH, W-0.434 INCH, D-0.006 INCH.  REPLACED CENTER FITTING, IAW SRM A321 51-72-11-911-001 & DWG D53480505.
